# SDR SWIA2025F01345

- Difficulty date: September 8, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N615UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000816
- Aircraft time: 12,664 hours, 8,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR AFT SLIDE FITTING SPRING IS BROKEN  (C-CHECK RO 09/24/2025)REMOVED AND REPLACED AFT PAX DOOR AFT SLIDE FITTING SPRING. REF AMM 53-23-01
